MAUDE Adverse Event Report: BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-B2-26-100U
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
"kink in the stent graft: when cannulation of the contralateral gate was to be initiated after deployment of the contralateral gate of the main bifurcated stent graft (28-b2-26-100u), a kink was observed near the area between the second and third stents.An attempt was made to resolve the kink by advancing a guidewire from the contralateral gate to the central side of the stent graft and inserting a balloon.However, because the area between the second and third stents was not almost open, and the delivery system was still present, the guidewire did not advance to the central portion despite attempts with a micro guidewire and a stiff guidewire.It was decided to deploy the ipsilateral leg and retrieve the delivery system tip first as the next step.When the delivery system tip passed through the occluded area with the kink, the stent graft behaved as if it was being pulled, but the delivery system was successfully removed.(final angiography after the procedure also showed that there was no migration of the central side of the stent graft.) the balloon was advanced from the ipsilateral leg, the kinked portion was dilated, and the kink was resolved.Operation type: evar.Ancillary device: 28-l2-13-100u.No blood loss.Image available upon request.Pre-case plan available upon request.Additional information available upon request.(tc#(b)(4))".Patient outcome: "no health damage to the patient.".
 
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
 
Event or Problem Description
"kink in the stent graft: when cannulation of the contralateral gate was to be initiated after deployment of the contralateral gate of the main bifurcated stent graft (28-b2-26-100u), a kink was observed near the area between the second and third stents.An attempt was made to resolve the kink by advancing a guidewire from the contralateral gate to the central side of the stent graft and inserting a balloon.However, because the area between the second and third stents was not almost open, and the delivery system was still present, the guidewire did not advance to the central portion despite attempts with a micro guidewire and a stiff guidewire.It was decided to deploy the ipsilateral leg and retrieve the delivery system tip first as the next step.When the delivery system tip passed through the occluded area with the kink, the stent graft behaved as if it was being pulled, but the delivery system was successfully removed.(final angiography after the procedure also showed that there was no migration of the central side of the stent graft.) the balloon was advanced from the ipsilateral leg, the kinked portion was dilated, and the kink was resolved.Operation type: evar ancillary device: 28-l2-13-100u no blood loss image available upon request pre-case plan available upon request additional information available upon request (tc#(b)(4).Patient outcome: "no health damage to the patient.".

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
matthew cleary
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key21785390
Report Number2247858-2025-00094
Device Sequence Number15601186
Product Code MIH
UDI-Device Identifier00843576152434
UDI-Public00843576152434
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number28-B2-26-100U
Device Lot Number2407150023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date04/07/2025
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown